# SDR 2025F00140

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: General aviation
- Make and model: Cessna 525C
- Aircraft serial: 0055
- Aircraft time: 3,535 hours, 6,733 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 711403043
- Condition: Ruptured
- Location: Zone 100
- Stage of operation: TO
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING INITIAL CLIMB OUT PASSING 22,000 FEET THE TAILCONE BLEED LEAK CAS ILLUMINATED.  PILOTS RAN THE CHECKLIST AND WITH BLEED AIR SOURCE SELECTED TO LEFT ONLY THE CAS EXTINGUISHED.  PILOTS LEFT THE SOURCE TO LEFT FOR REMAINDER OF FLIGHT AND LIGHT STAYED OFF. UPON INSPECTION IT WAS FOUND LEFT ENGINE P3 TUBE PN 7114030-43 HAS BEEN RAPTURED AND HOT BLEED AIR CAUSED TAILCONE BLEED CAS MESSAGE, REMOVED DAMAGED LINE AND INSTALLED NEW LINE PN 7114030-43 IAW CESSNA 525C MM CHAPTER 36-15-10, ENGINE RUN LEAK CHECK AND INDICATION NORMAL AT THIS TIME.
